# SDR SWAA2024040156045

- Difficulty date: February 25, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 38,013 hours, 17,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 440-492 Lbl22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SILL LOCATED BS440 TO BS492.4 AT LEVEL RBL21.80 AND WL156 FWD CARGO COMPARTMENT 2024-145913<[01] STEP 3 TOOL USED ULTRASONIC THICKNESS GAUGE P/N: 45MG; S/N: 221860711; CAL DUE DATE: 21-NOV-24;[02] REPLACED LOWER SILL LOCATED BS440 TO BS492.4 AT LEVEL RBL21.80 AND WL156 FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DRAWING: 143A8330 REV:A; SEE INDIVIDUAL SIGN-OFF BELOW.;[03] REPLACED LOWER SILL LOCATED BS440 TO BS492.4 AT LEVEL RBL21.80 AND WL156 FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DRAWING: 143A8330 REV:A; SEE INDIVIDUAL SIGN-OFF BELOW.AS RII JOB COMPLETE.
